Stomach Nausea And No Appetite After Consumption Of Herbal Medicine On An Empty Stomach?
Good afternoon doctor, I want to ask, today around 6 o’clock after waking up, I drink turmeric stew, cinnamon, ginger, ginger, ginger and half a glass of lemongrass. then pause for half an hour, around 7 o’clock I want to go to work, I take cough medicine for combi flu and cough, then around half past 8 my stomach doesn’t feel good, so burping but my stomach and throat feel hot, then right at rest time at 12, I Entering to eat rice feels a bit of a bad stomach, so I feel lazy to eat. what do you think? What are the effects of the drugs I took earlier? how should. thanks.
Thank you for your question.
In general, Turmeric, mnais wood, and ginger are family medicinal plants / TOGA that are good for consumption by the body and can help relieve some of the symptoms of the disease. So this has nothing to do with the nausea you experience.
Basically, it is recommended to take medicine after eating which serves to prevent an increase in stomach acid. Some people are very sensitive to some drugs which will increase stomach acid. If there is an increase in stomach acid will cause nausea, vomiting, fever, spasms, and headaches.
If someone has been exposed to stomach acid, it will require a long enough treatment, which is about 6 weeks. Due to increased stomach acid can also be affected by stress, irregular eating patterns and also eat foods that contain spicy, coffee, noodles and acids.
My advice is to check with your doctor so that you can do a deeper examination, and find out the exact cause of the complaint you are experiencing.
May be useful. Always Healthy 😊